Back to Search Start Over

A note on the Waring–Goldbach problem

Authors :
Buttcane, Jack
Source :
Journal of Number Theory. Jan2010, Vol. 130 Issue 1, p116-127. 12p.
Publication Year :
2010

Abstract

Abstract: The focus of this paper will be the extension of the Waring–Goldbach problem to all sufficiently large integers, without congruence restrictions. By reintroducing the effect of small primes, we are able to consider questions which more naturally resemble Waring''s problem and the Goldbach conjecture. We extend the results of S.S. Pillai by considering the problem without the use of zero as an addend and we give a small improvement on the number of additional terms required. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
0022314X
Volume :
130
Issue :
1
Database :
Academic Search Index
Journal :
Journal of Number Theory
Publication Type :
Academic Journal
Accession number :
44716226
Full Text :
https://doi.org/10.1016/j.jnt.2009.07.006